# SDR CALA2011052300387

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 43,264 hours, 22,653 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Part number: C23502531101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV D AFT I/B MOUNT BLOCK CORRODED.  REMOVED AND REPLACED I/B MOUNT BLOCK PER ECRA 2540-01746.
